# SDR G1IA201702160001

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N617MM
- Make and model: Beech C90A
- Aircraft serial: LJ1587
- Aircraft time: 7,898 hours, 10,726 cycles
- Engine: Pwa PT6A21
- Engine time: 6,414 hours, 8,628 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 903840311
- Part serial: 1895
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 1,393 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED DURING A FLIGHT FROM KE91 TO KINW, DURING CRUISE PORTION OF FLIGHT, AN ELECTRICAL BURNING SMELL AND FUMES WERE NOTED IN THE COCKPIT AND CABIN, WITH THE CREW OBSERVING LIGHT SMOKE. THE AIRCRAFT RETURNED TO THE AIRPORT OF ORIGIN AND MADE AN UNSCHEDULED LANDING. MAINTENANCE REPLACED THE BLOWER MOTOR P/N 90-384031-1 AND RETURNED THE AIRCRAFT TO SERVICE AFTER A TEST FLIGHT.
